# SDR UIEA2012081300356

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 43,906 hours, 7,089 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - INBD T/E FWD FLAP FWD EDGE FOUND DELAMINATED, APPROX 60", TIME LIMITED REPAIRED ACCOMPLISHED IAW EO 4457A424, PART 1.
